MathSciNet Relay Station
MathSciNet bibliographic data
MR1411136 33C80 (05E35 33C55)
van Diejen, J. F. Self-dual Koornwinder-Macdonald polynomials. Invent. Math. 126 (1996), no. 2, 319–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement